Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 5, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jan 14, 2011, 4:04 AM CST. It took effect at Jan 15, 2011, 3:00 AM CST. It was in force for 68 min.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2011, 4:04 AM CST (10:04 UTC)
- In effect from
- Jan 15, 2011, 3:00 AM CST
- Expired
- Jan 15, 2011, 4:08 AM CST
- In force
- 68 min
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
007 WHUS73 KGRB 141004 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 404 AM CST FRI JAN 14 2011 ...GUSTY NORTHWEST WINDS EXPECTED ON SATURDAY... .DEEPENING LOW PRESSURE OVER LAKE SUPERIOR WILL SHIFT EAST OF THE REGION LATE TONIGHT...CAUSING GUSTY NORTHWEST WINDS TO DEVELOP. THE WINDS WILL BECOME QUITE STRONG ON SATURDAY...WITH GUSTS APPROACHING GALE FORCE AT TIMES...ESPECIALLY NEAR DEATHS DOOR. LMZ541>543-141815- /O.NEW.KGRB.SC.Y.0005.110115T0900Z-110116T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 404 AM CST FRI JAN 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT. * WEST WINDS WILL INCREASE TO 15 TO 25 KTS LATE TONIGHT...THEN VEER NORTHWEST 20 TO 25 KTS WITH GUSTS TO AROUND 35 KTS ON SATURDAY. THE STRONGEST WINDS ARE EXPECTED NEAR DEATHS DOOR. * WAVES ARE EXPECTED TO BUILD TO 3 TO 5 FEET...WITH LOCALLY HIGHER WAVES NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK/MPC
4 follow-up statements
775 WHUS73 KGRB 141611 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1011 AM CST FRI JAN 14 2011 ...GUSTY NORTHWEST WINDS EXPECTED ON SATURDAY... .DEEPENING LOW PRESSURE OVER LAKE SUPERIOR WILL SHIFT EAST OF THE REGION LATE TONIGHT...CAUSING GUSTY NORTHWEST WINDS TO DEVELOP. THE WINDS WILL BECOME QUITE STRONG ON SATURDAY...WITH GUSTS APPROACHING GALE FORCE AT TIMES...ESPECIALLY NEAR DEATHS DOOR. LMZ541>543-150015- /O.CON.KGRB.SC.Y.0005.110115T0900Z-110116T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1011 AM CST FRI JAN 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT. * WEST WINDS WILL INCREASE TO 15 TO 25 KTS LATE TONIGHT...THEN VEER NORTHWEST 20 TO 25 KTS WITH GUSTS TO AROUND 35 KTS ON SATURDAY. THE STRONGEST WINDS ARE EXPECTED NEAR DEATHS DOOR. * WAVES ARE EXPECTED TO BUILD TO 3 TO 5 FEET...WITH LOCALLY HIGHER WAVES NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BERSCH
528 WHUS73 KGRB 142155 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 355 PM CST FRI JAN 14 2011 ...GUSTY NORTHWEST WINDS EXPECTED ON SATURDAY... .DEEPENING LOW PRESSURE OVER LAKE SUPERIOR WILL SHIFT EAST OF THE REGION LATE TONIGHT...CAUSING GUSTY NORTHWEST WINDS TO DEVELOP. THE WINDS WILL BECOME QUITE STRONG ON SATURDAY...WITH GUSTS APPROACHING GALE FORCE AT TIMES...ESPECIALLY NEAR DEATHS DOOR. LMZ541>543-150600- /O.CON.KGRB.SC.Y.0005.110115T0900Z-110116T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 355 PM CST FRI JAN 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT. * WEST WINDS WILL INCREASE TO 15 TO 25 KTS LATE TONIGHT...THEN VEER NORTHWEST 20 TO 25 KTS WITH GUSTS TO AROUND 30 KTS ON SATURDAY. THE STRONGEST WINDS ARE EXPECTED NEAR DEATHS DOOR. * WAVES ARE EXPECTED TO BUILD TO 3 TO 5 FEET...WITH LOCALLY HIGHER WAVES NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS73 KGRB 150332 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 932 PM CST FRI JAN 14 2011 ...GUSTY NORTHWEST WINDS EXPECTED ON SATURDAY... .DEEPENING LOW PRESSURE OVER LAKE SUPERIOR WILL SHIFT EAST OF THE REGION LATE TONIGHT...CAUSING GUSTY NORTHWEST WINDS TO DEVELOP. THE WINDS WILL BECOME QUITE STRONG ON SATURDAY...WITH GUSTS APPROACHING GALE FORCE AT TIMES...ESPECIALLY NEAR DEATHS DOOR. LMZ541>543-151145- /O.CON.KGRB.SC.Y.0005.110115T0900Z-110116T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 932 PM CST FRI JAN 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO MIDNIGHT CST SATURDAY NIGHT. * WEST WINDS WILL INCREASE TO 15 TO 25 KTS LATE TONIGHT...THEN VEER NORTHWEST 20 TO 25 KTS WITH GUSTS TO AROUND 35 KTS ON SATURDAY. THE STRONGEST WINDS ARE EXPECTED NEAR DEATHS DOOR. * WAVES ARE EXPECTED TO BUILD TO 3 TO 5 FEET...WITH LOCALLY HIGHER WAVES NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
786 WHUS73 KGRB 151008 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 408 AM CST SAT JAN 15 2011 ...GUSTY NORTHWEST WINDS EXPECTED TODAY... .DEEPENING LOW PRESSURE WILL SHIFT EAST OF THE REGION TODAY... CAUSING GUSTY NORTHWEST WINDS TO DEVELOP. THE WINDS WILL BECOME QUITE STRONG...WITH GUSTS EXCEEDING GALE FORCE AT TIMES NEAR DEATHS DOOR. LMZ542-543-151815- /O.CAN.KGRB.SC.Y.0005.000000T0000Z-110116T0600Z/ /O.NEW.KGRB.SC.Y.0006.110115T1200Z-110116T0600Z/ LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 408 AM CST SAT JAN 15 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * NORTHWEST WINDS 15 TO 25 KTS...WITH HIGHER GUSTS...ARE EXPECTED THROUGH EARLY TONIGHT. * WAVES ARE EXPECTED TO BUILD TO 3 TO 5 FEET TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ541-151815- /O.UPG.KGRB.SC.Y.0005.000000T0000Z-110116T0600Z/ /O.NEW.KGRB.GL.W.0001.110115T1200Z-110116T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 408 AM CST SAT JAN 15 2011 ...GALE WARNING IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * NORTHWEST WINDS 20 TO 25 KTS...WITH GALE FORCE GUSTS TO 35 TO 40 KTS NEAR DEATHS DOOR...ARE EXPECTED THROUGH EARLY TONIGHT. * WAVES ARE EXPECTED TO BUILD TO 3 TO 5 FEET TOWARD OPEN WATER. LOCALLY HIGHER WAVES ARE LIKELY NEAR DEATHS DOOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS AROUND 35 KNOTS OR GREATER ARE EXPECTED. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ TSK/MPC
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 14, 3:49 AM CST, 15 minutes earlier.
Area forecast discussion, Jan 14, 3:49 AM CST, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 349 AM CST FRI JAN 14 2011 .SHORT TERM...TODAY THROUGH SATURDAY...MAIN FCST CONCERNS ARE SNOWFALL AMOUNTS WITH THE CLIPPER SYSTEM TONIGHT...THEN LAKE EFFECT POTENTIAL AND MARINE HEADLINES IN THE WAKE OF THE LOW ON SATURDAY. LINGERING FLURRIES AND PATCHY LGT SNOW WERE OBSERVED ACROSS GRB CWA EARLY THIS MORNING...BUT A GENERAL WEAKENING TREND WAS NOTED ON RADAR. NOTICED A BAND OF LAKE EFFECT SNOW SHOWERS OVER CNTRL LK MICH...HEADED TOWARD DOOR COUNTY DUE TO LLVL SSE WINDS. MADE SOME LAST MINUTE ADJUSTMENTS TO ADD SOME SNOW SHOWERS TO DOOR COUNTY TODAY. WV IMAGERY AND RUC ANALYSIS SHOWED A 140-150 KT JET STREAK PUNCHING ACROSS CNTRL BRITISH COLUMBIA INTO ALBERTA. THIS ENERGY WILL RESULT IN CYCLOGENESIS OVER THE WSTRN GREAT LKS TONIGHT...WITH PRESSURE FALLS OF 10-12 MB EXPECTED OVERNIGHT. THE UPPER FORCING ASSOC WITH THE JET STREAK AND A DEVELOPING S/W TROF WILL COMBINE WITH ISENT LIFT ALONG A STG BAROCLINIC ZONE TO PRODUCE WIDESPREAD SNOW ACROSS C/NE WI. THE STRONGEST FORCING IS EXPECTED TO PASS THROUGH N WI... WHERE A DENDRITIC GROWTH ZONE OF AROUND 150 MB WILL BE PRESENT. DESPITE A SHORT PERIOD (PROBABLY AROUND 6 HRS AT ANY GIVEN LOCATION) OF STEADY SNOW...THE FORCING...FAVORABLE THERMAL STRUCTURE AND HIGH SNOWFALL TO WATER RATIOS SHOULD LEAD TO TOTALS OF 2-4 INCHES ACROSS NORTHERN WI. THE AMOUNTS SHOULD TAPER OFF FARTHER SOUTH... TO AROUND 1-2 INCHES FROM ISW TO OSH. THE SNOW SHOULD TAPER OFF BY MORNING...EXCEPT IN THE SNOW BELT OF NC WI. DEVELOPING NNW FLOW...LAKE-H8 DELTA-T'S OF 18-21 C AND FAVORABLE LLVL MOISTURE SHOULD RESULT IN WIDESPREAD SNOW SHOWERS OVER VILAS COUNTY ON SATURDAY...WITH SCT SHSN ACROSS THE REST OF NC WI. SUSPECT THAT NW VILAS COUNTY WILL PICK UP ANOTHER 2-4 INCHES DURING THE DAY...WITH LESSER AMOUNTS FARTHER SOUTH. CONSIDERED THE POSSIBILITY OF ISSUING A WINTER WX ADVISORY FOR VILAS COUNTY TONIGHT INTO SATURDAY TO ACCOUNT FOR THE SYSTEM SNOW AND LES...BUT AFTER COORD WITH DLH/MQT...DECIDED TO HOLD OFF FOR NOW. STAYED CLOSE TO THE SREFBC/NAM12BC GUIDANCE FOR MAX TEMPS...AND SREF/NAM12BC FOR MIN TEMPS. .LONG TERM...SATURDAY NIGHT THROUGH NEXT TUESDAY. AS A STRONG 500MB CLOSED HIGH BREAKS DOWN NORTH OF THE BERING STRAIT...WILL SEE RIDGING BUILD OVER THE EASTERN PACIFIC AND TROUGHING DEVELOP DOWNSTREAM OVER THE EASTERN NOAM THROUGH THIS PERIOD. ALTHOUGH THE 00Z GFS IS STRONGER WITH THE SHORTWAVE AND SURFACE LOW PROGGED TO CROSS THE SOUTHERN GREAT LAKES THAN THE 12Z ECMWF EARLY NEXT WEEK...THEIR DEPICTION OF LARGE-SCALE FEATURES ARE IN RELATIVELY GOOD AGREEMENT THROUGH 12Z TUESDAY AND WILL BLEND THE TWO MODELS FOR THIS FORECAST. SATURDAY NIGHT THROUGH SUNDAY NIGHT...LOW PRESSURE WILL BE MOVING INTO NEW ENGLAND WHILE ARCTIC HIGH PRESSURE BUILDS INTO THE WESTERN GREAT LAKES SATURDAY NIGHT. LOW LEVEL NORTHWEST WINDS WILL BE USHERING IN A VERY COLD AIRMASS WITH 850MB TEMPS IN THE NEGATIVE UPPER TEENS OR LOW 20S. BOTH THE ECMWF AND GFS INDICATE PARTIAL CLEARING TAKING PLACE AWAY FROM N-C WISCONSIN WHERE THE NW WINDS WILL BRING LAKE EFFECT SNOW SHOWERS INLAND. NOT EXPECTING MUCH ACCUMULATION AS 1000-850MB WINDS LIGHTEN AND 850-700MB RH DECREASES. WILL HAVE LESS THAN AN INCH IN THE GRIDS. SHOULD SEE WINDS DECOUPLE SATURDAY NIGHT...BUT IT WILL BE THE AMOUNT OF CLEARING THAT TAKES PLACE THAT WILL DETERMINE HOW COLD TEMPS GO. AS LOW CLOUDS CLEAR...WILL SEE MID AND HIGH CLOUDS MOVE IN OVERHEAD AFTER MIDNIGHT. WONT TAKE MUCH CLEARING TO SEE TEMPS PLUMMET AND WILL ERROR ON THE COLD SIDE OVER CENTRAL WISCONSIN BY DROPPING LOWS SEVERAL DEGREES. HIGH PRESSURE MOVES ACROSS THE AREA ON SUNDAY. WILL SEE INCREASING CLOUDS IN THE AFTERNOON AS ISENTROPIC ASCENT CLOUDS OVER THE NORTHERN PLAINS MOVE EAST. AS A RESULT...DO NOT EXPECT MUCH WARMING TO TAKE PLACE AND WILL KEEP HIGHS ON THE COOLER SIDE OF GUIDANCE. MODELS ARE A LITTLE QUICKER BRINGING IN THE RETURN FLOW SUNDAY NIGHT AHEAD OF THE NEXT SYSTEM. WILL INCREASE PRECIP CHANCES OVER CENTRAL WISCONSIN BUT LOOKS LIKE WILL ONLY SEE FLURRIES OR VERY LIGHT SNOW WITH LITTLE IN THE WAY OF ACCUMS. LOWS SUNDAY NIGHT WILL NOT STRAY TOO FAR FROM SUNDAYS HIGHS. MONDAY AND TUESDAY...SHORTWAVE MOVES INTO THE MID-MISSISSIPPI VALLEY ON MONDAY WHEN SURFACE LOW PRESSURE HEADS ACROSS IOWA TOWARDS NORTHERN ILLINOIS. WILL SEE ISENTROPIC ASCENT PERSIST THROUGH MUCH OF THE DAY AND INVERTED TROUGHING TO PASS ACROSS THE FORECAST AREA THAT WILL PROVIDE A PROLONGED LIGHT SNOW EVENT. THE SURFACE LOW THEN TRACKS NE TOWARDS LAKE HURON MONDAY NIGHT AS A SHARP ARCTIC SHORTWAVE DIVES INTO LAKE SUPERIOR. STILL SOME UNCERTAINTY HOW THE PHASING OF THESE TWO SHORTWAVES WILL UNFOLD...AND ITS SUBSEQUENT IMPACT ON THE SURFACE LOW TRACK (POSSIBLE FARTHER NW TRACK?). IN ANY EVENT...LIGHT SNOW WILL PERSIST INTO MONDAY NIGHT AS ARCTIC AIR RETURNS BEHIND THE LOW. DOESNT LOOK LIKE A SIGNIFICANT LAKE EFFECT EVENT WILL DEVELOP WHEN WINDS SHIFT NW AS THE INCOMING AIRMASS IS VERY DRY. ARCTIC HIGH PRESSURE THEN PASSES OVER THE AREA TUESDAY AND TUESDAY NIGHT WHEN THE COLDEST TEMPS ARE EXPECTED. WILL DROP TEMPS FURTHER TUESDAY NIGHT...AND STILL MAY NOT BE COLD ENOUGH. && .AVIATION...CIGS/VSBYS HAD IMPROVED TO VFR AT MANY OBS SITES EARLY THIS MORNING...BUT PATCHY MVFR CONDITIONS WERE STILL OCCURRING... ESPECIALLY IN C WI. CONDITIONS WILL DETERIORATE AS SNOW MOVES INTO THE REGION TONIGHT...WITH IFR/LIFR CONDITIONS ANTICIPATED. && .MARINE...WILL BE ISSUING A SMALL CRAFT ADVISORY FOR LATE TONIGHT THROUGH SATURDAY EVENING. SUSPECT THAT THERE WILL BE SOME GALE FORCE GUSTS ON SATURDAY...DUE TO 35+ KT WINDS IN THE MIXED LAYER... STRONG SUBSIDENCE...AND AN INTENSE ISALLOBARIC GRADIENT BETWEEN THE DEPARTING LOW AND HIGH PRESSURE APPROACHING FROM THE NORTHERN PLAINS. WE MAY NEED TO UPGRADE THE SCA TO A GALE WARNING WITH SUBSEQUENT FCSTS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TSK/MPC
Hazardous weather outlook, Jan 13, 3:03 PM CST, 13 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 303 PM CST THU JAN 13 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-142115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 303 PM CST THU JAN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT LIGHT SNOW WILL PRODUCE SLIPPERY ROADS THIS EVENING. TOTAL ACCUMULATION AROUND AN INCH IS EXPECTED AT MOST PLACES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY ANOTHER ACCUMULATING SNOWFALL WILL CREATE SLIPPERY ROADS AGAIN FRIDAY NIGHT INTO SATURDAY. AT THIS TIME...2 TO 4 INCHES OF SNOW ARE EXPECTED WITH THIS SYSTEM. LOCALLY HIGHER AMOUNTS WILL BE FOUND OVER THE LAKE EFFECT SNOW BELT OF NORTH- CENTRAL WISCONSIN AS SNOW SHOWERS LINGER INTO SATURDAY. SNOW WILL AGAIN BE POSSIBLE MONDAY INTO MONDAY NIGHT...BUT IT IS TOO EARLY TO DETERMINE ACCUMULATIONS AND POSSIBLE IMPACTS FROM THIS STORM. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD THEIR SNOW MEASUREMENTS TO THE NATIONAL WEATHER SERVICE. LMZ521-522-541>543-142115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 303 PM CST THU JAN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY A COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA LATE FRIDAY NIGHT OR SATURDAY MORNING. WEST TO NORTHWEST WINDS WITH THE FRONTAL PASSAGE MAY APPROACH GALE FORCE. RDM/ECKBERG
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.